# SDR ASAA0480401

- Difficulty date: May 15, 2004
- Submitted: June 19, 2004
- Operation: Air carrier
- Aircraft: N974AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53450
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5930584123
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND LEFT WHEEL WELL FAIRING FRAME CRACKED AT FASTENER.  REMOVED DAMAGED FRAME AND INSTALLED NEW IAW 51-30-2.  (M)
